Document Type: Research Paper


Department of Pure Mathematics, Faculty of Mathematical Science, University of Guilan, Rasht, Iran


Almost multiplier is rather a new concept in the theory of almost functions. In this paper we discussion the boundedness of almost multipliers on some special Banach algebras, namely stable algebras. We also defi ne an adjoint and extension for almost multiplier.


Main Subjects

[1] E. Ansari-Piri, S. Nouri, Almost multipliers and some of their properties, Preprint.

[2] E. Ansari-Piri, S. Nouri, Stable normed algebra, Priprint.

[3] F. Birtal, Isomorphism and isometric multipliers, Proc. Amer. Math. Soc. (1962), no. 13, 204-210.

[4] B. Host, F. Parreau, Sur un probleme de I. Glicksberg: les ideauxfermes de type ni deM(G), Ann. Inst. Fourier (Grenoble) 28(1978), no.3, 143-164.

[5] S. Helganson, Multipliers of Banach algebras, Ann. Math ,64 (1956), 240-254.

[6] R. Larsen, Theory of Multipliers, Springer, Berlin, 1971.

[7] K. B. Laursen, M. Mbekhta, Closed range multipliers and generalized inverses, Stud. Math. 107 (1993)126-135.

[8] T. Miura, G. Hirasawa, S. Takahasi, Stability of multipliers on Banach algebras, A.M.S. 45 (2004), 2377-2381.

[9] A. Ulger, Multipliers with closed range on commutative semsimple Banach algebras, Stud. Math. 153 (2002), no. 1, 59-80.

[10] J. Wang, Multipliers of commutative Banach algebras, Paci c J. Math, 11(1961), 1131-1149.

[11] Y. Zaiem, Operateurs de convolution d'image femee et unitesapproches, Bull. Sci. Math. 99 (1975), 65-74.